CaltechAUTHORS
  A Caltech Library Service

Model reduction of LFT systems

Wang, Weizheng and Doyle, John and Beck, Carolyn and Glover, Keith (1991) Model reduction of LFT systems. In: Proceedings of the 30th IEEE Conference on Decision and Control. Vol.2. IEEE , Piscataway, NJ, pp. 1233-1238. ISBN 0-7803-0450-0. https://resolver.caltech.edu/CaltechAUTHORS:20190319-091249008

[img] PDF - Published Version
See Usage Policy.

325Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190319-091249008

Abstract

The notion of balanced realizations and balanced truncation model reduction, including guaranteed error bounds, is extended to general Q-stable linear fractional transformations (LFTs). Since both multidimensional and uncertain systems are naturally represented using LFTs, this can be interpreted either as doing state order reduction for multidimensional systems or as uncertainty simplification in the case of uncertain systems. The role of Lyapunov equations in the 1D theory is replaced by linear matrix inequalities (LMIs). All proofs are given in detail as they are very short and greatly simplify even the standard 1D case.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/CDC.1991.261574DOIArticle
ORCID:
AuthorORCID
Doyle, John0000-0002-1828-2486
Additional Information:© 1991 IEEE.
Record Number:CaltechAUTHORS:20190319-091249008
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190319-091249008
Official Citation:W. Wang, J. Doyle, C. Beck and K. Glover, "Model reduction of LFT systems," [1991] Proceedings of the 30th IEEE Conference on Decision and Control, Brighton, UK, 1991, pp. 1233-1238 vol.2. doi: 10.1109/CDC.1991.261574
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93956
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:19 Mar 2019 16:25
Last Modified:03 Oct 2019 20:59

Repository Staff Only: item control page